Blog posts

Sulfur is my new friend

Submitted by raven on Sat, 2008-08-23 18:16

Last time I blogged I was having some skin irritation on the back of my scalp. I thought I might have picked up some kind of mite or fungus so off I went to the pharmacy. (After consulting Dr. Google of course!) I bought a topical that has sulfur in it. It is a homeopathic treatment for Rosasea called Prosacea. After a couple of applications to the scalp, I noticed that all the red areas on my face had faded away. Duh! Seems it really works-even though I only applied it to the back of my head.

expecting

Submitted by Hannah Cze on Fri, 2008-08-22 10:41

hello to everybody,

 

I haven´t been on these pages for a while. I have been doing quite well for the past six months, have moved to another city to live with my boyfriend, have found a new job. Everything went on very well and I thought I might be finishing the protocol very soon. I have been on WP for one year and seven months.

Last week I felt sometheing is wrong, I felt tired, than exhausted, than my stomake started to ache. At the beginning of this week we found out we were pregnant. At first from the pregnancy test, than from the doctor. We´re both so happy, but I feel misserable. I am after months so tired again, and am afraid it will be like this all the time.

Should i do a pulse?

Submitted by clammed_up on Fri, 2008-08-22 10:29

I am currently now doxy 400 mg and zithro alternate days. I am tolerating it fairly well but I havnt done a pulse yet since the upgrade to 400 doxy. Just wondering what should i do in this case. I know i cant technically get professional opinions from you all but i consider all of you professionals in cpn so I want and need those opinions with whatever rationale you have behind them. Many of you are far smarter and more knowlegeable than most dr's on this topic so i consider all of us here to be the professionals.

Doxy isnt causing porpheria per say but I do feel extra bloating of my tummy, I figured its maybe because i get lazy sometimes at my nite dose and lay down too early. Its nothing bothersome though, just sore a bit. Im hoping its not liver related.

MRI Sept. 3/08

Submitted by loulou on Fri, 2008-08-22 10:23

I have been scheduled for a gadolinium enhanced MRI of brain and spine on Sept. 3/08.

As of now, I am thinking through brain fog that if results of MRI are showing more lesions enhanced or otherwise, that I should stop CAP .

Am I thinking correctly? Should I just wait?

I am on daily 2 pills of rulid, 2 pills of doxycycline, 3 week pulses of tinidazole, all of the supplements as listed in Wheldon protodol.

Hope I get some feeedback?

 

Loulou

Pulse 26 epilogue

Submitted by farandwide on Fri, 2008-08-22 10:00

I thought I would jot down some things about this pulse and where I am on the second day after the pulse; how I'm doing.  Quite frankly, this is the worst I've ever been on the CAP or  in general.  It might be a good thing because I've gotten through the initial phase of things; however, only time will tell.

This has been my second pulse on the higher dose of Flagyl:  1500 mg / day.  It hit me like a ton of bricks.  The first two days I noticed more difficulty walking after taking it, more heaviness.  On the morning of day three, it was a little worse and by lunch time I was dragging both feet and barely able to walk 10 feet unaided by holding on to a wall or a railing, or something.

How to Combine Valcyte With CAP; Suggestions Please?

Submitted by Reenie on Thu, 2008-08-21 20:00

Jim says, HERE  "But you may need to take a break from the CAP until your enzymes normalize" and I noted on the HHV-6 Foundation's board folks seem to do the Valcyte therapy alone and then many relapse.  I see that some are using doxy alone to treat CPn after Valcyte but that viral titers have elevated after treatment.  I'm thinking one may need to correct the bacterial infection with CAP WHILE TAKING VALCYTE so that the viral henchmen don't return with avengence.  So with that in mind, here are my questions:

Year in update

Submitted by Malcolm on Thu, 2008-08-21 11:12

Just a quick update. I am half way through a 2 week break from abx. Prior to this I took 600mg of Rifampicin daily for a little over 2 weeks and in that time a 5 day Flagyl pulse. I had no reaction to these abx, so as I am on holiday I decided this was a good time to start intermittent. Nothing to report so far, feel fine.

Hello all, long time no blog

Submitted by ella on Thu, 2008-08-21 10:01
Hey folks, it's been a while, but that's cos nothing exciting has occurred for ages and I have a reputation to uphold, but on Tuesday I was offered a job that i've been lusting(?) after for the past three months. I am the new 'Employment Support Officer' for White Lodge, a centre for disabled adults and young people. www.whitelodgecentre.co.uk if you wanna have a look. I am delighted, it's for 20 hrs a week which means I still have time to work on my body and fit the occasional pulse in all whilst filling my ambition to be back in paid emploment by the end of '08'. Just look I've made it with four months to spare!!! Hope you're all doing good. See you Sunday. Love Ella

Infection/Cortisol Loop

Submitted by Michèle on Thu, 2008-08-21 06:53

Russ Farris the author of the Potbelly Syndrome has sent me an e-mail about this internet Citizen's research group he has just established and asked me to pass the message on to whoever might be able to contribute.   This is aimed mainly at older people's experience but researchers with useful knowledge regarding this subject will be most welcome.

Here is his message:

Liver function

Submitted by veressv on Thu, 2008-08-21 05:21

quick question:

I got my liver function results recently.

One of those results should be <49 and mine is =102.

I did the check up 2 weeks after a strong pulse (10 days full dose of flagyl).

I know that die-off toxins can be hard for the liver. Do you think my results got higher because of the pulse or it is rather the medications i have taken.

(rest of the liver functions more or less alright between normal values...)

Thanks.